# SDR CALA2025092209097

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 90,644 hours, 14,435 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Contaminated
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOISTURE WAS FOUND ON THE LT AILERON  AND REPAIRED IN AVO 15523 (EC/RA 5760-01110). ALL STEPS OF THE ECRA: 5760-01110 ON NR: 2886472 WERE ACCOMPLISHED WITHOUT DEVIATION. IT WILL BE NECESSARY INSPECTION VALIDATION.  ALL STEPS OF THE ECRA: 5760-01110 ON NR: 2886472 WERE ACCOMPLISHED WITHOUT DEVIATION. IT WILL BE NECESSARY INSPECTION VALIDATION. ALL REPAIR RELATED WORK REGARDING THIS DISCREPANCY HAS BEEN TREATED ON NR2886472.  THIS REPAIR IS CONSIDERED PERMANENT REPAIR AS PER ECRA# 5760-01110 AND NO MORE ACTION IS REQUIRED.
